It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Straterra
Aug 7, 2003
My 8 year old son has been on Strattera for four months. He has had moodiness but it seems as time goes on the "fits" get further and further apart and are usually related to overtiredness or hunger. He is otherwise doing very well, much calmer, happier, a little more easy going. The only thing we found out (the hard way) is he must have a good meal in his stomache when he takes his med, otherwise he gets very ill, nauseous, sweating, dizzy. He takes it in the am I can see it does wear off a little by nighttime but not enough to warrant another dose for him.





All times are GMT -7. The time now is 09:25 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!